Menopause Home > Delestrogen Overdose
If you happen to take too much Delestrogen (estradiol valerate), overdose symptoms may include nausea, vomiting, and vaginal bleeding. Although these overdose symptoms are not usually serious, you should still seek immediate medical care if you believe you have overdosed on Delestrogen. If necessary, treatment likely will consist of treating the symptoms that occur as a result of the overdose.
Overdosing on Delestrogen: An OverviewDelestrogen® (estradiol valerate) is a prescription hormone replacement medication that comes in injection form. Fortunately, overdoses with estrogen hormones (such as the one in Delestrogen) are not usually serious, and a Delestrogen overdose is unlikely.
If you happen to overdose on Delestrogen, please seek immediate medical attention.
Effects of a Delestrogen OverdoseA Delestrogen overdose is unlikely to occur, as it is usually injected at a healthcare provider's office (thus limiting the potential for overdose).
While not typically dangerous, the effects of a Delestrogen overdose may vary depending on a number of factors, including the Delestrogen dosage and how it was taken. Even in cases where young children overdosed on estrogens similar to Delestrogen, no serious problems occurred. Temporary vaginal bleeding is possible, but is not usually a sign of anything serious.
Estrogens (such as the one in Delestrogen) can be irritating to the stomach, and an overdose may cause nausea and vomiting.
Treatment for a Delestrogen OverdoseTreatment (if necessary) will involve supportive care, which consists of treating the symptoms that occur as a result of the overdose. In many cases, treatment may not be necessary (although medical attention is still needed to rule out any problems).
Even though a Delestrogen overdose is unlikely to cause serious problems, it is important that you seek medical attention immediately if you believe that you or someone else may have overdosed on Delestrogen.